Viable solutions for second order nonconvex functional differential inclusions
MetadataShow full metadata
We prove the existence of viable solutions for an autonomous second-order functional differential inclusions in the case when the multifunction that define the inclusion is upper semicontinuous compact valued and contained in the subdifferential of a proper lower semicontinuous convex function.
CitationLupulescu, V. (2005). Viable solutions for second order nonconvex functional differential inclusions. Electronic Journal of Differential Equations, 2005(110), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.